MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CLEO INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CLEO INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number UNKNOWN
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fatigue (1849); Headache (1880); Rash (2033); Weight Changes (2607)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient experienced multiple adverse events, including headache, fatigue, loss of appetite, infusion site pain, infusion site rash, adhesive tape allergy, weight loss, catheter site-related reaction, device dislodgement, wireless communication issues with the device, and overall dissatisfaction with the device.The patient began therapy with remodulin (treprostinil sodium, concentration 10.0 mg/ml) delivered via the remunity [self-filled] pump.The reported dose was 0.03125 g/kg, administered continuously via the subcutaneous (sq) route using a self-filled cassette containing 1.9 ml at a rate of 19 l per hour.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No product was returned.We are unable to confirm the reported complaint.If the product is returned, the manufacturer will reopen this complaint for further investigation.The root cause was unable to be established.The service history review had no indication that the complaint was related to a service of the device within the review period.

Brand Name
CADD CLEO INFUSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no.4
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key22556266
Report Number3012307300-2025-08634
Device Sequence Number9894554
Product Code FPA
UDI-Device Identifier30610586028414
UDI-Public(01)30610586028414
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
"K042172 "
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Patient Weight99 KG